Zoloft question for the ladies

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lamb61
Veteran Member


Date Joined Jan 2005
Total Posts : 1909
   Posted 3/3/2011 6:57 AM (GMT -6)   
Hi all.  I usually post on the crohns forum but I thought this question was better asked here.  about 6 weeks ago my GP put me on generic Zoloft for mood swings/sleeplessness related to perimenopause.  I haven't had my period since so I'm wondering if this could be drug related?  A lady I work with had the same thing happen, but when she quit the zoloft her periods and hot flashes started again.  Any input would be greatly appreciated.
 
Thanks,

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42612
   Posted 3/3/2011 9:23 AM (GMT -6)   
Not familiar with this situation happening. I was on birth control when I took zoloft. Hopefully somebody will come along with the same situation and some answers for you.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 23, 2018 4:07 AM (GMT -6)
There are a total of 3,005,816 posts in 329,272 threads.
View Active Threads


Who's Online
This forum has 161805 registered members. Please welcome our newest member, fdgdfhdff8804.
241 Guest(s), 1 Registered Member(s) are currently online.  Details
fdgdfhdff8804